Alert archive / Alabama / River Flood Warnings in 2009
River Flood Warning 50, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 15, 2009, 10:01 AM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2009, 10:01 AM CDT (15:01 UTC)
- Expired
- Apr 16, 2009, 9:37 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 13.78 ft at Apr 15, 2009, 3:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 151501 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1001 AM CDT WED APR 15 2009 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RIVERS CONTINUE TO REMAIN HIGH DUE TO THE HEAVY RAINFALL WHICH FELL EARLIER IN THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND DONT DROWN. A FOLLOW UP MESSAGE WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN BE FOUND AT WEATHER.GOV. && ALC003-FLC033-161500- /O.NEW.KMOB.FL.W.0050.090415T1501Z-090416T1500Z/ /BRPF1.1.ER.090415T1105Z.090416T0000Z.090416T0900Z.NO/ 1001 AM CDT WED APR 15 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM THIS MORNING UNTIL THURSDAY MORNING * AT 7AM WEDNESDAY THE STAGE WAS...13.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 14 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 13 FEET...RIVER BEGINS TO LEAVE ITS BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ FLC091-161501- /O.NEW.KMOB.FL.W.0051.090415T1501Z-090417T1500Z/ /CRVF1.1.ER.000000T0000Z.090416T0000Z.090417T0900Z.NO/ 1001 AM CDT WED APR 15 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM THIS MORNING UNTIL FRIDAY MORNING * AT 9AM WEDNESDAY THE STAGE WAS...8.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 8.5 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
2 follow-up statements
000 WGUS84 KMOB 160132 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 832 PM CDT WED APR 15 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA AND FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND DONT DROWN. A FOLLOW UP MESSAGE WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...FOR THE LATEST INFORMATION. && ALC003-FLC033-162000- /O.EXT.KMOB.FL.W.0050.000000T0000Z-090416T2000Z/ /BRPF1.1.ER.090415T1105Z.090415T2200Z.090416T1400Z.NO/ 832 PM CDT WED APR 15 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * UNTIL THURSDAY AFTERNOON * AT 7 PM WEDNESDAY THE STAGE WAS 13.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY AFTER MIDNIGHT TOMORROW. * THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. AT 13 FEET, RIVER BEGINS TO LEAVE ITS BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ ALC053-FLC033-170132- /O.CON.KMOB.FL.W.0046.000000T0000Z-090420T1200Z/ /CTYF1.1.ER.090414T1415Z.090415T2101Z.090420T0600Z.NO/ 832 PM CDT WED APR 15 2009 THE FLOOD WARNING CONTINUES FOR THE ESCAMBIA RIVER NEAR CENTURY * UNTIL MONDAY MORNING * AT 8 PM WEDNESDAY THE STAGE WAS 17.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. AT 17.5 FEET, SOME FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE UNTIL THE RIVER LEVEL DROPS BELOW 13 FEET. $$ FLC091-170131- /O.EXT.KMOB.FL.W.0051.000000T0000Z-090417T1200Z/ /CRVF1.1.ER.000000T0000Z.090416T0000Z.090417T0600Z.NO/ 832 PM CDT WED APR 15 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL FRIDAY MORNING * AT 8 PM WEDNESDAY THE STAGE WAS 8.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW 8 FEET. $$
000 WGUS84 KMOB 161437 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 937 AM CDT THU APR 16 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-FLC033-161507- /O.CAN.KMOB.FL.W.0050.000000T0000Z-090416T2000Z/ /BRPF1.1.ER.090415T1105Z.090415T2200Z.090416T0930Z.NO/ 937 AM CDT THU APR 16 2009 THE FLOOD WARNING IS CANCELLED FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * AT 7AM THURSDAY THE STAGE WAS 12.7 FEET * FLOOD STAGE IS 13.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 15, 9:18 AM CDT, 43 minutes earlier.
Area forecast discussion, Apr 15, 9:18 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
918 AM CDT WED APR 15 2009
.SHORT TERM...TODAY THROUGH TONIGHT...AXIS OF SURFACE RIDGE EXTENDED
FROM THE WESTERN GREAT LAKES TO THE CENTRAL GULF OF MEXICO WILL MOVE
VERY SLOWLY TOWARD THE EAST OVER THE NEXT 24 HOURS. ONLY A FEW
CIRRUS CLOUDS WILL MOVE OVER THE FORECAST AREA LATE THIS AFTERNOON
AND OVERNIGHT. OTHERWISE SKIES WILL BE SUNNY FOR MOST OF THE DAY AND
SKIES TONIGHT WILL BE MOSTLY CLEAR. TEMPERATURES WILL REMAIN COOL
DUE A NORTHERLY WIND WITH AFTERNOON TEMPERATURES ONLY REACHING THE
LOWER 70S...ABOUT 5 TO 8 DEGREES BELOW NORMAL. LOWS WILL FALL INTO
THE MID 40S...EXCEPT FOR THE UPPER 40 TO LOWER 50S ALONG THE
COAST..OR ABOUT 5 TO 10 DEGREES BELOW NORMAL. /22
FOR THURSDAY THOUGH FRIDAY...THURSDAY STARTS WITH THE NEXT WEATHER
MAKER MOVING TOWARDS THE SOUTHERN US ROCKIES...AND THE LAST OFF THE
CAROLINA COAST. THE UPPER RIDGE BETWEEN IS STRETCHING NORTH FROM HIGH
PRESSURE OVER THE SOUTHERN CARIBBEAN/LATIN AMERICA NORTH OVER THE
MISS RIVER VALLEY TO HUDSON BAY. STRONG SOUTHEASTERLY LOW LEVEL FLOW
OFF THE GULF OF MEX HAS SET UP OVER THE TX GULF COAST...BUT NO
FURTHER EAST ACCORDING TO GUIDANCE. SURFACE HIGH PRESSURE HAS MOVED
TO OVER CA...SOUTH OF HUDSON BAY...WITH THE FA UNDER GENERAL
NORTHEASTERLY FLOW.
NAM/GFS ARE ADVERTISING SOME SHORTWAVE IMPULSES MOVING OVER THE FA
THURSDAY NIGHT INTO FRIDAY MORNING...WITH LITTLE PRECIP...BUT
CLOUDING UP THE SKIES. UPPER ENERGY DIVING SOUTH OVER EASTERN CA TO
THE NORTHWESTERN ATLANTIC HAS PUSHED THE SURFACE HIGH TO OVER THE
CAROLINAS...FINALLY ALLOWING GULF MOISTURE TO MOVE INLAND OVER THE
FA.
FOR THE FORECAST...WITH GUIDANCE IN PRETTY GOOD AGREEMENT WITH
TEMPS...THOUGH THE GFS/MAV IS QUICKER IN STARTING THE PRECIP MOVING
OVER WESTERN SECTIONS OF THE FA...BEGINNING LATE FRIDAY. WENT WITH
CONSENSUS IN LEANING TOWARDS THE NAM IN THIS RESPECT...WITH THE
MOISTURE RETURN PRETTY WEAK UNTIL THE END OF THE SHORT TERM.
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)AS THE SW-ERN CONUS
UPPER SYSTEM MOVES EAST OF THE SOUTHERN ROCKIES LATE FRIDAY THROUGH
FRIDAY NIGHT..GUIDANCE IS ADVERTISING ISENTROPIC UPGLIDE PRECIP
SETTING UP...ALONG THE TX GULF COAST ACCORDING TO THE 00Z
ECMWF...OVER MS ACCORDING TO THE GFS...BY SATURDAY MORN.
THROUGH SATURDAY...AS THE UPPER LOW MOVES EASTWARD OVER THE
CENTRAL/SOUTHERN PLAINS...GFS HAS SHIFTED TO THE ECMWF...KEEP BANDING
THE PRECIP OVER THE TX GULF COAST OVER WESTERN LA. BOTH DEVELOP A
SURFACE LOW GENERALLY OVER OK. AS THE UPPER SYSTEM CONTINUES
EAST...SOME DIFFERENCES START TO OCCUR...WITH THE GFS ADVERTISING AN
ADDITIONAL UPPER SHORTWAVE DIVING SOUTH BEHIND THE SYSTEM...
DISORGANIZING IT SOMEWHAT...WHILST THE ECMWF LEAVES THIS SHORTWAVE
OUT...MAINTAINING A MORE ORGANIZED SYSTEM.
THROUGH SUNDAY...THE ECMWF IS MAINTAINING ITS ORGANIZATION...WHILE
THE ADDITIONAL SHORTWAVE IN THE GFS IS COMING DOMINANT...ACCELERATING
THE FIRST SYSTEM EAST AND PUSHING THE PRECIP THROUGH THE FA. AS THIS
SECOND SYSTEM ORGANIZES SUNDAY NIGHT INTO MONDAY IN THE GFS...A
CONTINUED UPPER PUSH SENDS THE FRONT OVER THE FA SUNDAY
EVENING...WHILE THE ECMWF IS ADVERTISING A MORE LEISURELY LATE
SUNDAY NIGHT INTO MONDAY MORNING TIME FRAME. ECMWF IS ALSO
DEEPENING...MAINTAINING MEASURABLE QPF OVER THE FA LONGER...AND ALSO
CREATING A LARGER PRECIP SHIELD ASSOCIATED WITH THE MAIN UPPER
SYSTEM.
THIS BROADER PRECIP SHIELD MOVES SOUTH OVER NORTHERN MS/AL...WHILE
THE PRECIP SHIELD ASSOCIATED WITH THE SECOND UPPER LOW DEVELOPING
REMAINS WELL NORTH OF THE FA...WITH SKIES CLEARING OUT. GFS MEX MOS
IS ADVERTISING POPS AROUND 10 PERCENT UNDER CLEAR SKIES. NEEDLESS TO
SAY WITH THIS INTERNAL INCONSISTENCY IN THE GFS/MEX MOS...AM
LESSENING THE INFLUENCE OF THE GFS IN THE COMING WEEK AND LEANING
TOWARDS THE ECMWF.
WITH RESPECT TO THE CHANCES FOR SEVERE WEATHER...EVEN WITH THE
DISORGANIZATION OF THE GFS...IT AND THE ECMWF ARE BOTH ADVERTISING A
STRONG 40-50KT 850MB JET MOVING OVER THE FA SUNDAY. THIS WOULD
INCREASE THE CHANCES OF SEVERE WEATHER SUNDAY...AND IF THE MORE
LEISURELY PACE OF THE ECMWF BECOMES REALIZED...INTO SUNDAY NIGHT.
&&
.AVIATION...(12Z ISSUANCE)VFR CONDITIONS EXPECTED FOR ALL TAF SITES
OVER THE NEXT 24 HOURS. A LIGHT NORTHERLY SURFACE WIND WILL OCCUR
OVER THE NEXT 24 HOURS. /22
&&
.MARINE...HIGH PRESSURE WILL DOMINATE THE EASTERN HALF OF THE
COUNTRY THROUGHOUT THE WEEK...RESULTING IN AN INCREASING EASTERLY
WIND AND BUILDING SEAS LATE THURSDAY AND FRIDAY. A MODERATE TO
STRONG SOUTHERLY WIND WILL OCCUR OVER THE WEEKEND...AND THEN SHIFT
TO THE NORTHWEST BY MONDAY MORNING AS A COLD FRONT SWEEPS THROUGH
THE AREA. /22
&&
.FIRE WEATHER...A COOLER...DRIER AIRMASS HAS MOVED OVER THE
AREA...WITH AFTERNOON RH LEVELS FALLING INTO THE 30 TO 35 PERCENT
RANGE. FL ZONES HAVE 5 HRS OF <35% IN THE GRIDS...SO HAVE UPGRADED
THE FIRE WX WATCH FOR A RED FLAG WARNING. WITH WARMER TEMPS EXPECTED
THURSDAY...RH VALUES GENERALLY DROPPING INTO THE 25 TO 30% RANGE ARE
POSSIBLE...A BIT LESS IF TEMPS VERIFY WARMER THAN GUIDANCE.
APPRECIABLE MOISTURE RETURN DOESNT HAPPEN UNTIL SURFACE HIGH
PRESSURE MOVES FROM NE OF THE GREAT LAKES TO OVER THE CAROLINAS.
PRECIP BEGINS MOVING OVER THE FA FROM THE WEST FRIDAY NIGHT...WITH
BEST PRECIP BEING SUNDAY. GUIDANCE HAS BEEN MAINTAINING HIGHER
PRECIP MOVING OVER THE AREA LATE SATURDAY NIGHT THROUGH SUNDAY WITH
A FRONT CROSSING THE AREA SUNDAY NIGHT OR POSSIBLY LATE SUNDAY NIGHT
INTO MONDAY DEPENDING ON WHICH MODEL SOLUTIONS VERIFIES.
NORTHWESTERLY FLOW WILL FOLLOW THE FRONTAL PASSAGE...LASTING INTO
MID WEEK...WEAKENING AS LOW LEVEL HIGH PRESSURE MOVES OVER THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 49 76 58 74 / 00 00 00 05 00
PENSACOLA 72 51 75 57 74 / 00 00 00 00 00
DESTIN 70 54 73 58 72 / 00 00 00 00 00
EVERGREEN 71 45 77 53 74 / 00 00 00 00 05
WAYNESBORO 72 47 76 49 74 / 00 00 00 05 10
CAMDEN 70 46 76 51 76 / 00 00 00 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
22/16Hazardous weather outlook, Apr 15, 9:23 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 923 AM CDT WED APR 15 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-161430- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 923 AM CDT WED APR 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT MANY AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH TONIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED UNTIL THIS WEEKEND. AT THAT TIME SHOWERS AND THUNDERSTORMS WILL INCREASE SATURDAY AND SUNDAY. AN UPPER LEVEL FEATURE PASSING THROUGH THE MID-SOUTH MAY STRENGTHEN THE WINDS IN THE LOWEST 5000 FEET OF THE ATMOSPHERE TO THE POINT THAT SEVERE WEATHER CAN BE HAD IF THERE IS A SUFFICIENT LOSS OF STABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL IS NOT LIKELY TO BE NEEDED THROUGH FRIDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 5:47 AM CDT | Fire Weather Watch | MOB | 9 hr | |
| Apr 15, 5:47 AM CDT | Red Flag Warning | MOB | 12 hr | |
| Apr 15, 10:01 AM CDT | River Flood Warning | MOB | Okaloosa | 33 hr |
Nearby
River Flood Warnings in Alabama, 2009River Flood Warnings in Florida, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.